# SDR CALA2014062491332

- Difficulty date: June 22, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 52,874 hours, 20,887 cycles
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

YAW DAMPER 2 FAULT AFTER ENG START.  CYCLED 2 FAC SWITCH & RESET CB FAULT CLEARED & BITE CHECKED OK IAW AMM22-96-00.
